# SDR SWAA2014012024278

- Difficulty date: December 28, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6552248
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MID FLAP RIB CRACKED AT WBL 82.  R & R RIB IAW SRM & DRAWING.
